Servaid Coin 69 0

Calpol Peads 100ML Susp

Paracetamol
Phytocon


Rs. 75.72 Rs. 68.07/Pack 10.1% OFF

Servaid Coin 69 0

Calpol belongs to the group of analgesics, commonly known as pain killers. Calpol is made of the same formula as Paracetamol. It is given to children as pain relief or to lower the high body temperature. 

Uses 

  • Calpol syrup is given to children as pain relief.
  • It is an analgesic and gives relief from every kind of pain from mild to severe.
  • It is used to treat headaches, muscular pain, pain in the body, fever.
  • It also provides relief to toothache or earache.
  • Calpol provides immediate relief to the children and helps them sleep better.

For Fever

Calpol is used to provide relief to babies and children from fever and distress. It is used as an analgesic for babies and children aged 2 months to 6 years. It provides an immediate soothing effect to the children and helps them sleep better.

For Adults

  • Calpol six-plus suspension is available as a painkiller to treat mild to severe pain in adults. It contains 250 mg of Paracetamol per 5ml. Calpol is also available in tablet form for adults.
  • Calpol is made of the same formula as Paracetamol. Paracetamol is available in the form of tablets. Adults take this medicine to treat any kind of body pain. It is used to treat any kind of pain such as earache, toothache, headache, muscular pain and abdominal pain. It is also used for the treatment of the common cold, influenza etc.
  • Calpol or Paracetamol tablets are also used by women for the relief of menstrual cramps.

Dosage

  • Use the medicine as prescribed by the doctor.
  • In case of an overdose immediately seek medical help.
  • In case of a missed dosage, take it as soon as you remember it.
  • The minimum interval gap between two doses must be at least 4 Hours.
  • Store the medicine at room temperature.
  • Keep it away from sunlight and moisture.

Availability

Calpol is available easily in Pakistan. It is in the form of suspension as well as a tablet. Calpol for adults is different from infants. It is used as a painkiller and also provides relief from the fever. The medicine starts working immediately and provides instant relief from the distress caused by pain and fever. 


Calpol belongs to the group of analgesics, commonly known as pain killers. Calpol is made of the same formula as Paracetamol. It is given to children as pain relief or to lower the high body temperature. 

Uses 

  • Calpol syrup is given to children as pain relief.
  • It is an analgesic and gives relief from every kind of pain from mild to severe.
  • It is used to treat headaches, muscular pain, pain in the body, fever.
  • It also provides relief to toothache or earache.
  • Calpol provides immediate relief to the children and helps them sleep better.

For Fever

Calpol is used to provide relief to babies and children from fever and distress. It is used as an analgesic for babies and children aged 2 months to 6 years. It provides an immediate soothing effect to the children and helps them sleep better.

For Adults

  • Calpol six-plus suspension is available as a painkiller to treat mild to severe pain in adults. It contains 250 mg of Paracetamol per 5ml. Calpol is also available in tablet form for adults.
  • Calpol is made of the same formula as Paracetamol. Paracetamol is available in the form of tablets. Adults take this medicine to treat any kind of body pain. It is used to treat any kind of pain such as earache, toothache, headache, muscular pain and abdominal pain. It is also used for the treatment of the common cold, influenza etc.
  • Calpol or Paracetamol tablets are also used by women for the relief of menstrual cramps.

Dosage

  • Use the medicine as prescribed by the doctor.
  • In case of an overdose immediately seek medical help.
  • In case of a missed dosage, take it as soon as you remember it.
  • The minimum interval gap between two doses must be at least 4 Hours.
  • Store the medicine at room temperature.
  • Keep it away from sunlight and moisture.

Availability

Calpol is available easily in Pakistan. It is in the form of suspension as well as a tablet. Calpol for adults is different from infants. It is used as a painkiller and also provides relief from the fever. The medicine starts working immediately and provides instant relief from the distress caused by pain and fever. 

  • Inform the doctor about your complete medical history before taking this medicine.
  • Always take medicine as recommended by the doctor. Do not use it for a prolonged period.
  • Do not use other medications containing Paracetamol while taking Calpol.
  • Over-dosage of Calpol may cause liver problems such as liver failure.
  • Patients with renal or liver impairment must inform the doctor about their medical condition.
  • Breast-feeding mothers can take this medication as it does not cause any serious health risk if taken in moderate amounts.
  • Do not take medicine if you are allergic to any of the ingredients present in it.
  • Do not give medicine to infants and toddlers without consulting the doctor.
  • Stop using the medication if you experience any mild to severe allergies.
  • Keep the medicine away from children.
  • In case ofserious skin reaction immediately stop using the medicine.

Calpol syrup may cause the following side-effects in case of excessive usage.

  • Diarrhoea
  • Abdominal pain
  • Swelling
  • Changes in appetite.

Rare Side-Effects

Following are the rare side effects of the Calpol syrup. These symptoms only appear in case an infant or an adult is allergic to the ingredients present in the medicine. Rare side-effects of this medicine are as follows:

  • Cloudy Urine
  • Unbearable Stomach Pain
  • Rashes on the skin
  • Weakness or Fatigue
  • Yellowing of eyes
  • Pale skin
  • Continuous Fever
  • Shortness of Breath
  • Kidney pain

If any of the above symptoms appear, immediately go to the nearby medical centre.

  • Inform the doctor about your complete medical history before taking this medicine.
  • Always take medicine as recommended by the doctor. Do not use it for a prolonged period.
  • Do not use other medications containing Paracetamol while taking Calpol.
  • Over-dosage of Calpol may cause liver problems such as liver failure.
  • Patients with renal or liver impairment must inform the doctor about their medical condition.
  • Breast-feeding mothers can take this medication as it does not cause any serious health risk if taken in moderate amounts.
  • Do not take medicine if you are allergic to any of the ingredients present in it.
  • Do not give medicine to infants and toddlers without consulting the doctor.
  • Stop using the medication if you experience any mild to severe allergies.
  • Keep the medicine away from children.
  • In case ofserious skin reaction immediately stop using the medicine.

Calpol syrup may cause the following side-effects in case of excessive usage.

  • Diarrhoea
  • Abdominal pain
  • Swelling
  • Changes in appetite.

Rare Side-Effects

Following are the rare side effects of the Calpol syrup. These symptoms only appear in case an infant or an adult is allergic to the ingredients present in the medicine. Rare side-effects of this medicine are as follows:

  • Cloudy Urine
  • Unbearable Stomach Pain
  • Rashes on the skin
  • Weakness or Fatigue
  • Yellowing of eyes
  • Pale skin
  • Continuous Fever
  • Shortness of Breath
  • Kidney pain

If any of the above symptoms appear, immediately go to the nearby medical centre.

Calpol Peads 100ML Susp Price in Pakistan - updated Sep 2022

Product Name
Product Price

Calpol Plus Tab 20x10 (L)

Rs. 254.00

Calpol 500MG Tab 20x10 (L)

Rs. 304.00

Calpol 6 Plus 90ML Susp

Rs. 77.55

Calpol Peads 100ML Susp

Rs. 68.07

You may also Like

Panadol 60MG 15ML Drops 10.1% OFF
Servaid Coin 23 0

Panadol 60MG 15ML Drops

Rs. 25 Rs. 22.47

Panadol 160G 120ML Syp 10.1% OFF
Servaid Coin 89 0

Panadol 160G 120ML Syp

Rs. 97.96 Rs. 88.06

Pedrol 60MG 15ML Drops
Servaid Coin 43 0

Pedrol 60MG 15ML Drops

Rs. 42.4

Pedrol 120MG 60ML Susp
Servaid Coin 38 0

Pedrol 120MG 60ML Susp

Rs. 37.68